# SDR DHL98726100

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 11 SPOILER PANEL LOWER  SKIN CENTER SECTION DELAMINATED.  INSTALLED BONDING REPAIR PER SRM 51-40-6, 34 BY 9.5.  N/R 2397.
